| Model Number |
VL PR 72-11 |
| Medical Device Problem Codes |
Infusion or Flow Problem (2964); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported by the customer: a registered nurse reported that a kabi vmc agilia prim filter had a saline-filled chamber but would not bypass the chamber into the line.One bag of saline was discarded with the set.No adverse events reported.